

## 8 February 2021

Dear families

## Suggested Timetable for families with difficulties accessing MS Teams / Tapestry

As communicated in the Remote Learning Update 4 letter, please follow the below timetable and links to access remote learning from Monday 8<sup>th</sup> – Friday 12<sup>th</sup> February 2021 if your child is finding difficulty accessing MS Teams / Tapestry or you have requested a device and are waiting for an invitation to collect it from the academy.

Please also be reminded of the remote learning tasks which are in addition to the below timetable, provided via Purple Mash (<u>https://www.purplemash.com/sch/dixonsmusicprimary</u>). These are set by the class teacher for your child to complete daily. The class teacher will endeavour to provide feedback via the platform. Please email your child's class email address (teesside@dixonsmp.com) if your child requires a reminder for the login credentials.

Time	Duration	Subject
9:00am	Up to 45	Maths: You will finish learning about area and perimeter and start fractions. You will also
	minutes	practice your timetables on TTRS: https://play.ttrockstars.com/auth/school/student/2880
		Monday 8 <sup>th</sup> February:
		Investigate the relationship between area and perimeter and use this knowledge to solve
		problems
		Tuesday 9 <sup>th</sup> February:
		Lesson: Recognising fractions as different representations   Teacher Hub   Oak National
		Academy (thenational.academy)
		Wednesday 10 <sup>th</sup> February:
		Lesson: Calculating unit fractions of quantities   Teacher Hub   Oak National Academy
		(thenational.academy) Thursday 11 <sup>th</sup> February:
		Lesson: Recognising equivallent fractions (2)   Teacher Hub   Oak National Academy
		(thenational.academy)
		Friday 12 <sup>th</sup> February:
		Lesson: Calcuting non-unit fractions of quntities   Teacher Hub   Oak National Academy
		(thenational.academy)
9:45am	15 minutes	Break
10:00am	Up to 45	English Grammar / Writing: You will practise poetry by looking at writing by John Lyons
	minutes	Monday 8 <sup>th</sup> February:
		To learn about John Lyons (thenational.academy)
		Tuesday 9 <sup>th</sup> February:
		To investigate suffixes: -ous (thenational.academy)
		Wednesday 10 <sup>th</sup> February:
		To explore word class (thenational.academy)
		Thursday 11 <sup>th</sup> February:
		To explore and respond to John Lyons' poetry: Dancing in the rain (thenational.academy)
		Friday 12 <sup>th</sup> February:
10.15	45	To explore and respond to John Lyons' poetry: Dancing in the rain (thenational.academy)
10:45am	15 minutes	Yoga
11.000.000		https://www.youtube.com/watch?v=X655B4ISakg
11:00am	Up to 45 minutes	Reading: We will be reading Hidden Depths: Exploring the Deep by Chloe Rodes. Monday 8 <sup>th</sup> February:
	minutes	Lesson: To engage with a text   Teacher Hub   Oak National Academy (thenational.academy)
		Tuesday 9 <sup>th</sup> February:
		Lesson: To answer questions on the text   Teacher Hub   Oak National Academy
		(thenational.academy)
<u> </u>	1	Inchatonalactury



		where the second s
		Wednesday 10 <sup>th</sup> February:
		Lesson: To answer questions on the text   Teacher Hub   Oak National Academy
		(thenational.academy)
		Thursday 11 <sup>th</sup> February:
		Lesson: To analyse a character   Teacher Hub   Oak National Academy
		(thenational.academy)
		Friday 12 <sup>th</sup> February:
		Lesson: To explore genre   Teacher Hub   Oak National Academy (thenational.academy)
11:45am	45 minutes	Lunch and break
12:30pm	Up to 45	Afternoon lesson: You will be learning about human anatomy.
	minutes	Monday 8 <sup>th</sup> February:
		Human anatomy - Oak National Academy (thenational.academy)
		Tuesday 9 <sup>th</sup> February:
		What are the major bones in the human body? (thenational.academy)
		Wednesday 10 <sup>th</sup> February:
		How does human anatomy compare to other animals? (thenational.academy)
		Thursday 11 <sup>th</sup> February:
		Are all teeth the same? (thenational.academy)
		Friday 12 <sup>th</sup> February:
		How is oxygen transported around our bodies? (thenational.academy)
1:15pm	10 minutes	Break
1:25pm	Up to 45	Revision of Knowledge Organisers (incl. CGP Revision Guides for Year 6) / Wellbeing Session
	minutes	using Universal Strategies Documents / Mathletics / Times Tables Rockstars
2:10pm	Up to 20	PE
	minutes	https://www.youtube.com/watch?v=BDigyoBrHms
2:30pm	Up to 10	Mindfulness
2.50pm	minutes	https://www.youtube.com/watch?v=ZToicYcHIOU
	minutes	https://www.youtdbe.com/watch:v=210ic1c1n00

Thank you for your continued support and stay safe.

atta

Mr Robbins-Ross Principal

